# SDR DALA2017072705821

- Difficulty date: July 26, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 119,805 hours, 17,202 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED STRONG ELECTRICAL ODOR FROM FWD GALLEY IAW QRH PROCEDURE,  TURNED OFF UTILITY BUSSES AND ODOR DISAPATED.  REPLACED THE OVEN ASSEMBLY. SYSTEM OPERATION IS NORMAL.
